# SDR SWIA200514855

- Difficulty date: April 5, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 5,444 hours, 4,979 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6151
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON CAUTION MSG DISPLAYED.  REPLACED OUTBOARD SPOILERON PCU, OPERATIONAL CHECK GOOD IAW CRJ MM27-61-05.
